# SDR FDKA200707352

- Difficulty date: July 31, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N848MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145530
- Aircraft time: 13,114 hours, 12,135 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Part number: MXP21000
- Condition: Missing
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6148 MCO (0646 PHX LCL) - OBSERVER SMOKE GOGGLES MISSING.  MX INSTALLED OBSERVER SMOKE GOGGLE.
